# SDR IPXA2025011728715

- Difficulty date: January 16, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 27,902 hours, 10,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: 140T013039
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM CHORDS, STA 1065, SUPPORT AFT CARGO COMPARTMENT FWD WALL PANEL (LH) LOWER CORNER ZONE: 151 (REPLACE).   INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO. 140T0130 SHEET 50 REV:A.
